# SDR CAL950893

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227
- Part time: 69,260 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON CHORD AT STA 227.8, BL ZERO.  THE CORRODED SECTION OF CHORD WAS CUT OUT AND A NEW SECTION WAS SPLICED IN PER SRM 51-40-4.  (X)
